# SDR 2008UALA06507

- Difficulty date: November 13, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 33,262 hours, 4,268 cycles
- Engine: Pwa PW40903
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, K
- Precautionary procedure: O

## Discrepancy

RIGHT ENG TOOK 10 QUARTS OF OIL ON ARRIVAL.  BOROSCOPED NR 3 WEEP TUBE, FOUND CLEAN NO OIL.
